zbMATH — the first resource for mathematics

On Shapiro’s results in quasidifferential calculus. (English) Zbl 0699.90084
Interrelations between necessary minimum conditions for quasidifferentiable programming problems proposed by A. Shapiro [Math. Program. Study 29, 56-68 (1986; Zbl 0604.49012)] and B. Luderer and K. Eppler [Wiss. Z. Tech. Univ. Karl-Marx-Stadt 29, 187-192 (1987; Zbl 0641.90068)] are discussed. Some statements in the former paper are shown to be incorrect.
Reviewer: B.Luderer

90C30 Nonlinear programming
49K99 Optimality conditions
Full Text: DOI
[1] V.F. Dem’yanov, ”Quasidifferentiable functions: Necessary conditions and descent directions,”Mathematical Programming Study 29 (1986) 20–43. · Zbl 0595.49009
[2] V.F. Dem’yanov and L.V. Vasil’ev,Nondifferentiable Optimization (Optimization Software, Publications Division, New York, 1986). [Translated from the Russian.]
[3] K. Eppler and B. Luderer, ”The Lagrange principle and quasidifferential calculus,”Wissenschaftliche Zeitschrift der Technischen Universität Karl-Marx-Stadt 29 (1987) 187–192. · Zbl 0641.90068
[4] B. Luderer, ”Primale Dekomposition quasidifferenzierbarer Optimierungsaufgaben,” Dissertation B, Technische Universität Karl-Marx-Stadt, (Karl-Marx-Stadt, 1987).
[5] A. Shapiro, ”Quasidifferential calculus and first-order optimality conditions in nonsmooth optimization,”Mathematical Programming Study 29 (1986) 56–68. · Zbl 0604.49012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.